Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Convex hulls and extreme points of families of starlike and close-to-convex mappings

David James Hallenbeck

Vol. 57 (1975), No. 1, 167–176
Abstract

The closed convex hull is obtained for the functions which are starlike of order α,k-fold symmetric, and real on (1,1). The same result for the close-to-convex functions which are k-fold symmetric is obtained. Integral representations are given for the hulls of these and other families in terms of probability measures on suitable sets. These results are used to solve extremal problems.

Mathematical Subject Classification
Primary: 30A32
Milestones
Received: 7 October 1974
Published: 1 March 1975
Authors
David James Hallenbeck